Nurofen for Children Baby 3+ Months Concentrated Formula 50mL Oral Suspension

(1 customer review)

$12.45

Nurofen for Children Baby 3+ Months is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your baby, that can be taken on empty tummies.

For the temporary relief of pain associated with:

  • Cold and flu symptoms
  • Headaches
  • Earache
  • Toothache
  • Sore throats
  • Minor aches
  • Sprains & strains
  • Teething

50mL Oral Suspension – Strawberry Flavour

^Autret-Leca et al, 2007 (RB sponsored).

Out of stock

Want to be notified when this product is back in stock?

Description

Directions

Read dosage instructions carefully before use.
Suitable for children 3 months to 12 years.
Repeat dose every 6 to 8 hours as necessary (max 3 doses in 24 hours).

Shake the bottle well and use the syringe provided to measure the dose accurately.
Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe.
Turn the bottle right way up and gently twist the syringe to remove.
To dose your child, press the plunger slowly down to gently release the liquid.
After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

  • 3- 6 months (average weight 6-8kg), dose:
    1.5-2.0mL
  • 6- 12 months (average weight 8-10kg), dose:
    2.0-2.5mL
  • 1-3 years (average weight 10-14kg), dose:
    2.5-3.5mL
  • 3-5 years (average weight 14-18kg), dose:
    3.5-4.5mL
  • 5-7 years (average weight 18-22kg), dose:
    4.5-5.5mL
  • 7-9 years (average weight 22-28kg), dose:
    5.5-7.0mL
  • 9-12 years (average weight 28-40kg), dose:
    7.0-10mL

Ingredients

Actives:
Ibuprofen 200mg/5mL

Contains sodium chloride, sodium saccharin and wheat starch.

30mL (maximum daily dose) contains 13g of maltitol.
Products containing maltitol may have a laxative effect or cause diarrhoea.

Warnings

Keep out of reach of children.
Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.
Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.
Not for use in babies under 3 months of age.
Do not exceed the recommended dose.
Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
If your child’s symptoms worsen or persist consult your doctor.

Do not use if:

  • you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • allergic to ibuprofen, aspirin or other anti-inflammatory medicines

Unless a doctor has told you to, do not use:

  • if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications
  • if your child is under 12 months of age
  • for more than 3 days at a time
  • if you or your child have asthma
  • if you are trying to become pregnant or during the first 6 months of pregnancy
  • in children suffering from chickenpox (varicella)
  • in children suffering from dehydration through diarrhoea and/or vomiting
  • if you are aged 65 years or over

Stop use and see your doctor immediately:

  • if you or your child has an allergic reaction
  • you are in the last 3 months of pregnancy

Brand

Nurofen

It’s great to know whatever pain you or your child may experience, Nurofen is there to give effective pain relief. From headaches to lower back pain, cold symptoms, dental pain and fever, you'll find the information here to make a smart choice on which Nurofen product is best for you.

Additional information

Barcode

AUST R

1 review for Nurofen for Children Baby 3+ Months Concentrated Formula 50mL Oral Suspension

4.0
Based on 1 review
5 star
0%
4 star
100
100%
3 star
0%
2 star
0%
1 star
0%
  1. Eloise B. (verified owner)

    Verified reviewVerified review - view originalExternal link

    Quite good value. It is handy to have for teething pain

    (0) (0)

Only logged in customers who have purchased this product may leave a review.

Cancel